Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A $ G$-signature theorem for $ V$-manifolds


Author: Chao Chu Liang
Journal: Proc. Amer. Math. Soc. 75 (1979), 145-148
MSC: Primary 58G10
DOI: https://doi.org/10.1090/S0002-9939-1979-0529231-6
MathSciNet review: 529231
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an analogue of the Atiyah-Singer G-signature theorem for an isometry f on a V-manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G10

Retrieve articles in all journals with MSC: 58G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0529231-6
Keywords: G-signature, V-manifold, elliptic operators
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society